# SDR SWAA2021041945681

- Difficulty date: January 31, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; SHROUD 142NWA FOUND DAMAGED DURING INSPECTION. / RECEIVED NEW SHROUD 142NWA FROM STOCK .INSTALLATION WILL BE COMPLETED CUSTOMER CARD # JPANEL-141-CLOSE .
